Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: acne getting traumatically worse
|tankgllrr74 - Fri Jun 25, 2010 3:46 pm||
im 35 yr old female never had acne till i got older. now i have it so horrible bad on my jaw line and neck and back. they are deep in the skin, hard lumps sometimes the size of a dime, they itch, burn and most of the time they never surface. but they last for months. i have tried monocyline but it made me very very sick i had to stop because of my job. i took it for a month. i have become so withdrawn, and embarrassed. i don't over wash my skin, i shower before bed. i don't wear constrictive clothing, or non breathable clothing. however i do work around military vehicle and fluids, transmission fluids, coolant, all kinds .....what can i do to help this before i have to stay covered up from my husbadn because it makes me so withdrawn?
|Dr.M.jagesh kamath - Fri Jul 02, 2010 2:47 am||
Hello,Without going much in to the differential diagnosis by your history and clinical picture one would venture to think of OilAcne.But then only a clinical examination would help in confirmation.
This would occur in areas of oil exposure and would be classified as an occupational disorder and seen in Auto,Aeroplane and truck mechanics.From your work description my guess is that you would be in contact with oily substances or chemicals which could be comedogenic.
If so protecting your self by a physical or chemical barrier will be of great help in recovering from the Acneform eruptions.Do consult a dermatologist for further evaluation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.